# SDR ALGA063011194AL

- Difficulty date: June 30, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N194AL
- Make and model: Bell 206L-4
- Aircraft serial: 52148
- Aircraft time: 9,897 hours, 21,311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 206033100311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHELL ASSY LOWER FORWARD, MULTIPLE CORROSION SPOTS AND REPAIRS.  REPLACED FUSELAGE SHELL ASSY LOWER FORWARD.
